fbpx

Tri-Cities, Pitt Meadows

Recreational & Pre-Competitive Programs

Program Monday Tuesday Wednesday Thursday Friday Saturday
Toddler Rhythmics (45 mins a week) 10:30-11:15 (18 month -2 y.o.) 11:15-12:15 (2-2,5 years old)
Rhythmic Fun (1 hour a week) 4:00-5:00 (3-4 years old) 4:00-5:00 (3-4 years old) 4:30-5:30 (3-4 years old) 1:00-2:00 (3-4 years old)
Recreational (2 hours a week) 5:00-7:00 (5-8 years old) 5:00-7:00 (5-8 years old) 5:30-7:30 (5-8 years old) 11:00-1:00 (5-8 years old)
Performance (4 hours a week) 4:00-6:00 (5-7 years old) 6:00-8:00 (8-11 years old) 4:00-6:00 (5-7 years old) 6:00-8:00 (8-11 years old) 9:00-11:00 (8-11 years old)
Pre-competitive (5-6 hours a week) 4:00-6:30 (6-10 years old) 4:00-7:00 (6-10 years old) 4:00-6:30 (6-10 years old) 4:00-6:30 (6-10 years old) 2:00-5:00 (6-10 years old)

Competitive Programs

Program Monday Tuesday Wednesday Thursday Friday Saturday
Provincial Stream (Level 1-2, Groups) 4:00-7:00 [Level 1-2] 4:00-7:00 [Level 1-2] 4:00-7:00 [Level 1-2] 4:00-7:00 [Level 1-2] 4:00-7:00 [Level 1-2] 9:00-1:00 [Provincial Level 1-2] 1:00-4:00 [Groups]
Provincial Stream (Level 3 & up) 4:00-8:00 4:00-8:00 4:00-8:00 4:00-8:00 4:00-8:00 9:00-1:00
Western & National Stream 5:00-8:30 4:00-8:00 5:00-8:30 4:00-8:00 4:30-8:30 10:00-2:00
Ballet 4:00-5:00 [Western & National] 4:00-5:00 [Western & National] 4:00-5:00 [Provincial & Western] 9:00-10:00 [Western & National]
Ballet 5:00-6:00 [Levels 3 & up] 5:00-6:00 [Levels 1-3] 5:00-6:00 [Levels 1-3 & Pre-Competitive] 10:00-11:00 [Provincial & Western]

Burnaby, New Westminster

Recreational & Performance Programs

Program Monday Tuesday Wednesday Thursday Friday Saturday
Rhythmic Fun (3-4 years old) 4:00-5:00* [Serbian Community Centre] 4:00-5:00* [Serbian Community Centre] 4:00-5:00* [Serbian Community Centre]
Recreational (5-8 years old) *Tue or Thu 5:00-7:00* [Serbian Community Centre] 5:00-7:00* [Serbian Community Centre] 5:00-7:00* [Serbian Community Centre]
Performance (5-9 years old) 5:00-7:30* [Serbian Community Centre] 5:00-7:30* [Serbian Community Centre]
Pre-competitive 6 hours 5:00-8:00* [Serbian Community Centre] 5:00-8:00* [Serbian Community Centre]

Competitive Programs

Program Monday Tuesday Wednesday Thursday Friday Saturday
Provincial level 1-2 (9 hours a week) 4:30-7:30 (Cariboo Hill Temple) 4:30-7:30 (Cariboo Hill Temple)
Provincial/Western Level 3-5 4:30-7:30 (Cariboo Hill Temple) 4:30-7:30 (Cariboo Hill Temple)
Provincial Level 1-3 (9 hours /week) 4:30-7:30 (Cariboo Hill Temple) 4:30-7:30 (Cariboo Hill Temple)